# SDR CALA2014010600041

- Difficulty date: January 6, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 39,188 hours, 13,353 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1008
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FWD CARGO COMPARTMENT BS 580 FRAME DENTED BETWEEN STRINGER 24L - 25L.   CUT OUT DAMAGED AREA & INSTALLED SPLICE REPAIR IAW B757-30 SRM 53-00-07 & IAW ECRA 5311-01662, INSTALLED SHEAR TIE & SHIM IAW ECRA 5311-01662.
